Favorites

Description

Children's Benadryl Allergy Cherry! Flavored Liquid.Diphenhydramine HCI/antihistamine 12.5 mg/5 ml oral solution.4-6 hours/dose.Relief of:Runny nose.Sneezing.Itchy, watery eyes.Itchy throat or nose.Alcohol free.4 fl oz (118 ml).

Ingredients

Active ingredient (in each 5 mL = 1 teaspoonful) - Purpose.Diphenhydramine HCI 12.5 mg - antihistamine.Inactive ingredients: Anhydrous Citric Acid, D&C Red no. 33, FD&C Red no. 40, Flavors, Glycerin, Monoammonium Glycyrrhizinate, Poloxamer 407, Purified Water, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sucrose.

Product Features

Same product, new look.Uses:Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:Runny nose.Sneezing.Itchy, watery eyes.Itching of the nose or throat.Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect).Active ingredient made in Japan.McNeil-PPC, Inc. 2014.For more information: www.benadryl.com.How can we help?1-877-717-2824.benadryl.com.